# SDR UPS99830427

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 564533225
- Condition: Corroded
- Location: Bs 869
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, SPOT OF HEAVY CORROSION ON THE HORIZONTAL FITTING AT RBL 35, FS 869.  REMOVED AND REPLACED THE FITTING IAW SRM 51-1-20D.
